MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751RNAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751RNAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751RNAP
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that they had a display anomaly.The insulin pump¿s screen was black.They had changed the battery with 3 brand new ones.The screen came up and they had received an unexpected restart alarm.They did a reset on the insulin pump but then the screen went black.The customer stated the display anomaly had been happening for 3 months.Troubleshooting was performed but the black screen did not disappear.The insulin pump passed the self-test.The unexpected restart alarm was resolved with a new battery.The customer¿s blood glucose level was unknown.Due to the black screen, the device will be replaced and returned for analysis.
 
Additional Manufacturer Narrative
The insulin pump was received with low battery life due to voltage leak on interface board.The insulin pump passed displacement test, rewind test, basic occlusion test, prime test, excessive no delivery test, occlusion test, self test, unexpected restart error test and off no power test.The insulin pump was tested with no missing segments/partial display, unexpected restart alarm and black display noted.The insulin pump was received with cracked reservoir tube lip, cracked case near display window corners and minor scratches on display window noted.

Brand Name
530G INSULIN PUMP MMT-751RNAP
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key6708624
Report Number2032227-2017-27974
Device Sequence Number531918
Product Code OZO
UDI-Device Identifier00643169507999
UDI-Public(01)00643169507999
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 09/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751RNAP
Device Catalogue NumberMMT-751RNAP
Device Lot NumberA3751RNAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2017
Initial Date Received by Manufacturer 06/17/2017
Supplement Date Received by Manufacturer08/23/2017
Initial Report FDA Received Date07/12/2017
Supplement Report FDA Received Date09/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient Weight225